# SDR DLL15970068

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE EMERGENCY LIGHTING SYSTEM, IT WAS DISCOVERED THAT THE TRACK LIGHTS IN FIRST CLASS EXTINGUISHED AFTER TOO SHORT A TIME PERIOD.  THE POWER SUPPLY AT THE R-1 POSITION WAS REPLACED AND THE EMERGENCY LIGHTS TESTED       NORMALLY.
